MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 4; CEMENTLESS STEM
Model Number 01.39.204
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 13 march 2020: lot 168819: (b)(4) items manufactured and released on 16-mar-2017.Expiration date: 2022-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Additional implants involved in the event, batch review performed by medacta regulatory affairs department on 13 march 2020: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.179839.Lot 179839: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Cup: mpact 01.32.148dh acetabular shell ø48 two-holes (k132879) lot.180700.Lot 180700: (b)(4) items manufactured and released on 13-giu-2018.Expiration date: 2023-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.179359 lot 179359: (b)(4) items manufactured and released on 17-apr-2018.Expiration date: 2023-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
 
Event or Problem Description
The patient came in after 1 year and 6 months after the primary reporting pain and the cause of the pain is unknown.The surgeon revised the stem, head, cup and liner.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9914995
Report Number3005180920-2020-00209
Device Sequence Number2612154
Product Code LZO
UDI-Device Identifier07630030885648
UDI-Public07630030885648
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model Number01.39.204
Device Catalogue Number01.39.204
Device Lot Number168819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;